MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic nephrectomy.Event description: after removal from body, we noticed a piece of the bag was missing, it had snapped from string of bag and was left in the patient's body.The surgeon had to re-insufflate the patient in order to visualize the missing piece and retrieve it.Additional information provided by [name] on 04nov2025: the bag itself wasn't damaged; there was no spillage and the bag didn't burst.Part of the green plastic on the introducer is what broke off, this is a safety issue if it was to fall in the patient.The bag was wrapped in a red biohazard bag so i couldn't see exactly where it broke but will have it shipped back once i receive a box.Intervention: had to insufflate again patient to remove missing piece.Patient status: patient is all good.
 
Event or Problem Description
Procedure performed: robotic nephrectomy.Event description: after removal from body, we noticed a piece of the bag was missing, it had snapped from string of bag and was left in the patient's body.The surgeon had to re-insufflate the patient in order to visualize the missing piece and retrieve it.Additional information provided by [name] on 04nov2025: the bag itself wasn¿t damaged, there was no spillage and the bag didn¿t burst.Part of the green plastic on the introducer is what broke off, this is a safety issue if it was to fall in the patient.The bag was wrapped in a red biohazard bag so i couldn¿t see exactly where it broke but will have it shipped back once i receive a box.Intervention: had to insufflate again patient to remove missing piece.Patient status: patient is all good.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of component separation as the bead was detached from the retrieval bag.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23649849
Report Number2027111-2025-00887
Device Sequence Number10055335
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Device Lot Number1560932
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown